Browse Title Index


 
Issue Title
 
Vol 11, No 1 On the Solution of a Mathematical Model of Heat Distribution of Composite Medium Abstract   Untitled
 
Vol 6, No 1 On the Solutions of the Difference Equation x_{n+1}=max{(A/(x_{n})),((x_{n-1})/B)} Abstract   Untitled
Ali Geli?ken,
 
Vol 12, No 1 On the Spectral Norms of Hankel Matrices with Fibonacci and Lucas Numbers Abstract   Untitled
, Mustafa Bahsi
 
Vol 5, No 2 On The Structure and Decoding of Linear Codes with Respect to the Rosenbloom-Tsfasman Metric Abstract   Untitled
Mehmet Ozen, Irfan Siap
 
Special Issue 2011 On the Sums of Powers of k-Fibonacci and k-Lucas Sequences Abstract   Untitled
Yasin Yazlik, Nazmiye Yilmaz, Necati Taskara
 
Vol 15, No 1 On The System of Rational Difference Equations \(x_{n}=f(x_{n-a₁},y_{n-b₁}),y_{n}=g(y_{n-b₂},z_{n-c₁}),z_{n}=h(z_{n-c₂},x_{n-a₂}) \) Abstract
Nihat Akgunes, Abdullah Selcuk Kurbanlı
 
Vol 14, No 1 On The Traces of Hadamard and Kronecker Products of Matrices Abstract   PDF
Necati Taskara, Ibrahim H. Gumus
 
Vol 11, No 1 On The Weak Solutions of The Compound Ultra-Hyperbolic Bessel Equation Abstract   Untitled
Piladda Srisombat, Kamsing Nonlaopon
 
Vol 16, No 1 ON THE WEIGHTED INTEGRAL INEQUALITIES FOR s-CONVEX FUNCTION Abstract
Mehmet Eyüp KİRİŞ
 
Vol 8, No 2 On Total Number of Candidate Component Cluster Centers and Total Number of Candidate Mixture Models in Model Based Clustering Abstract   Untitled
Tayfun Servi, Hamza Erol
 
Special Issue of Statistics One Some Measures of Qualitative Variation and Entropy Abstract   Untitled
At?f Evren, Elif Tuna
 
Vol 7, No 2 One Way Fixed Effect Analysis of Variance under Variance Heterogeneity and a Solution Proposal Abstract   Untitled
, Serdar Kurt
 
Vol 1, No 1 Optimal cubature formulas for Fourier coefficients of periodic functions in Sobolev spaces Abstract   Untitled
Haydar Bulgak, Vladimir Vaskevich
 
Vol 3, No 2 Optimal Systems of Symmetry Subalgebras for Big Models of Gasdynamics Abstract   Untitled
Salavat Khabirov
 
Vol 5, No 1 Optimization of the Allowed Drilling Domain in the Exploitation of Marine Floating Platforms Abstract   Untitled
H. Mamedov, Ch. Hajiyev
 
Vol 3, No 1 Optimization-Based Reference-Matrix Rezone Strategies for Arbitrary Lagrangian-Eulerian Methods on Unstructured Meshes Abstract   Untitled
Mikhail Shashkov, Patrick Knupp
 
Vol 4, No 2 Optimum Spectral Parameter and Convergency for Stationary Iterative Methods in the Case of Three-Diagonal SLAE Abstract   Untitled
Sergey Kulikov
 
Vol 9, No 1 Oscillation of Higher-Order of System of Difference Equations with Continuous Arguments Abstract   Untitled
,
 
Vol 11, No 2 Oscillation Results of Higher Order Nonlinear Neutral Delay Differential Equations Abstract   Untitled
M. K. Y?ld?z,
 
Vol 9, No 2 Parallel Algorithm Conveyer Processing with a Minimal Memory Usage Abstract   Untitled
Atanaska Bosakova-Ardenska
 
Vol 15, No 2 Periodic Solutions of Two Three-Dimensions Systems of Difference Equations Abstract
Ali Gelişken
 
Vol 11, No 2 Population Dynamical Model for AIDS Patients of a Particular Area Abstract   Untitled
Shamsur Rahman, Atiqur Rahman
 
Vol 2, No 2 Problem solving for scientific computing: data modelling instead of algorithms? Abstract   Untitled
Victor G. Ganzha, Dmytro Chibisov, Evgenii V. Vorozhtsov
 
Vol 16, No 2 Properties of the spectrum for differential operators with turning point and jump condition Abstract
A. Neamaty, Y. Khalili
 
Vol 16, No 2 RDTM for approximate solution of the nonlinear Jaulent-Miodek equations Abstract
Ayse Betul Koc, Busra Kaya, Yildiray Keskin, Aydin Kurnaz
 
Vol 13, No 1 Recurrence Relations for Moments of k Record Values from Generalized Beta II Distribution and a Characterization Abstract   Untitled
Devendra Kumar, M. I. Khan
 
Vol 14, No 2 Regression error characteristic curves based on the choice of best estimation method Abstract
Baris Asikgil, Aydin Erar
 
Vol 12, No 1 Relations between Ranks of Certain Semigroups Abstract   Untitled
Fikret Kuyucu
 
Vol 14, No 2 Relative controllability of semilinear fractional stochastic control systems in Hilbert spaces Abstract
Toufik Guendouzi, Iqbal Hamada
 
Vol 3, No 1 Resolvent of Matrix Polynomials, Pseudospectra and Inversion Problems Abstract   Untitled
 
Vol 12, No 1 Review of the Six-Sigma Methodology and Its Case Studies Abstract   Untitled
,
 
Special Issue of Statistics Risk in Science and Society: Towards New Pedagogies of Probability Bayes Rules Abstract   Untitled
Ramesh Kapadia
 
Vol 16, No 2 Robust Quadratic Hedging Problem in Incomplete Market: For One Period and Exponential Asset Price Model Abstract
Gultac EROGLU INAN
 
Vol 16, No 2 Routh-Hurwitz stability conditions and synchronization in fractional‎ - ‎order coupled chaotic systems Abstract
Mohammad Hadi Atabakzadeh, Gholamm Hussian Erjaee
 
Vol 2, No 1 Runge-Kutta Methods, Trees, and Maple On a Simple Proof of Butcher's Theorem and the Automatic Generation of Order Condition Abstract   Untitled
Folkmar Bornemann
 
Vol 13, No 1 Scattering by a Moving Circular Cylinder in Hertzian Electrodynamics Abstract   Untitled
Burak Polat
 
Special Issue 2011 Selcuk Stat with Statistical Calculations and Performance Evaluation Abstract   Untitled
Ahmet Pekgor, Asir Genc
 
Vol 13, No 2 Selecting the Suitable Copula Function When Only Values of Distribution Functions are Avaliable Abstract   Untitled
Cigdem Topcu, Fahrettin Arslan
 
Vol 14, No 1 Self Similar Surfaces in Euclidean Spaces Abstract   PDF
Kadri Arslan, Esra Etemoğlu, Betül Bulca
 
Special Issue 2010 Setting Up a High Performance Computing Environment in the Ere?li Kemal Akman Vocational School Abstract   Untitled
, , Y?ld?ray Keskin,
 
201 - 240 of 293 Items << < 1 2 3 4 5 6 7 8 > >>